Research announcements: On K3and Kaof the integers mod n

Aisbett J. (1982) Research announcements: On K3and Kaof the integers mod n. Bulletin of the American Mathematical Society, 6 3: 417-420. doi:10.1090/S0273-0979-1982-15006-6


Author Aisbett J.
Title Research announcements: On K3and Kaof the integers mod n
Journal name Bulletin of the American Mathematical Society   Check publisher's open access policy
ISSN 0273-0979
Publication date 1982
Sub-type Article (original research)
DOI 10.1090/S0273-0979-1982-15006-6
Open Access Status DOI
Volume 6
Issue 3
Start page 417
End page 420
Total pages 4
Subject 2600 Mathematics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 03:06:16 EST by System User